# SDR 2006UALA02018

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 48,013 hours, 33,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD FRAME BS 440 AT STR 24R, HAS CRACK EMANATING FROM LOWER BOTTOM STOP FITTING, APPROX 1".  MAJOR REPAIR: INSTALLED NESTED DOUBLER TRIPLER ANGLE REPAIR PER AAR EA-1060526 AND UA EVA-60642.
